| Model Number |
48950096 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device location unknown.
Event or Problem Description
A company representative reported that a patient underwent revision surgery approximately 6 months post-operatively to address a migrated tri pl cage and a 'loosened' xia polyaxial screw.This report is for the tri pl cage.
Additional Manufacturer Narrative
Coding has been updated to reflect investigation conclusion.
Event or Problem Description